id |
oai:jogjalib.com:510BKE002040 |
---|---|
record_format |
oai_dc |
spelling |
oai:jogjalib.com:510BKE0020402016-08-08 00:00:00Direktorat Perpustakaan Universitas Islam IndonesiaMathematical models for structural reliability analysisCASCIATI, FabioCRC Press1996TEXT624.171 / Fab / c |
institution |
Universitas Sanata Dharma |
collection |
Perpustakaan Yogyakarta |
description |
|
format |
TEXT |
author |
CASCIATI, Fabio |
spellingShingle |
CASCIATI, Fabio Mathematical models for structural reliability analysis |
author_facet |
CASCIATI, Fabio |
author_sort |
CASCIATI, Fabio |
title |
Mathematical models for structural reliability analysis |
title_short |
Mathematical models for structural reliability analysis |
title_full |
Mathematical models for structural reliability analysis |
title_fullStr |
Mathematical models for structural reliability analysis |
title_full_unstemmed |
Mathematical models for structural reliability analysis |
title_sort |
mathematical models for structural reliability analysis |
publisher |
CRC Press |
publishDate |
1996 |
callnumber-raw |
624.171 / Fab / c |
callnumber-search |
624.171 / Fab / c |
_version_ |
1747859315368132608 |